# SDR HALA20241203079

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 235 hours, 84 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTB, ON TAXIOUT, RECIEVED BRAKES RELEASES BRAKES 3 RELEASED BRAKES 5 RELEASED. REMOVED AND REPLACED #5 MLG TACHOMETER IAW AMM 32-42-57. TEST OK. NO FAULTS NOTED. OK FOR SVC.
